RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 2(194), Pages 67–122 (Mi umn3131)  

This article is cited in 11 scientific papers (total in 11 papers)

Polynomials in linear random functions

R. L. Dobrushin, R. A. Minlos


Full text: PDF file (5897 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1977, 32:2, 71–127

Bibliographic databases:

UDC: 513.83
MSC: 26Cxx, 60G15, 46C05
Received: 25.05.1975

Citation: R. L. Dobrushin, R. A. Minlos, “Polynomials in linear random functions”, Uspekhi Mat. Nauk, 32:2(194) (1977), 67–122; Russian Math. Surveys, 32:2 (1977), 71–127

Citation in format AMSBIB
\Bibitem{DobMin77}
\by R.~L.~Dobrushin, R.~A.~Minlos
\paper Polynomials in linear random functions
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 2(194)
\pages 67--122
\mathnet{http://mi.mathnet.ru/umn3131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=517613}
\zmath{https://zbmath.org/?q=an:0364.60055|0378.60024}
\transl
\jour Russian Math. Surveys
\yr 1977
\vol 32
\issue 2
\pages 71--127
\crossref{https://doi.org/10.1070/RM1977v032n02ABEH001618}


Linking options:
  • http://mi.mathnet.ru/eng/umn3131
  • http://mi.mathnet.ru/eng/umn/v32/i2/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. L. Dobrushin, M. Ya. Kelbert, “Locally additive functionals of Gaussian generalized fields”, Russian Math. Surveys, 34:5 (1979), 237–238  mathnet  crossref  mathscinet  zmath
    2. V. Yu. Ventkus, “Analyticity of Gaussian Measures”, Theory Probab Appl, 27:1 (1982), 155  crossref  mathscinet  isi
    3. R. L. Dobrushin, M. Ya. Kel’bert, “Local Additive Functionals of Gaussian Random Fields”, Theory Probab Appl, 28:1 (1984), 35  mathnet  crossref  mathscinet  zmath  isi
    4. R GHANEM, “Ingredients for a general purpose stochastic finite elements implementation”, Computer Methods in Applied Mechanics and Engineering, 168:1-4 (1999), 19  crossref  elib
    5. A. M. Vershik, N. V. Tsilevich, “Fock factorizations, and decompositions of the $L^2$ spaces over general Lévy processes”, Russian Math. Surveys, 58:3 (2003), 427–472  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. BERNT ØKSENDAL, FRANK PROSKE, MIKAEL SIGNAHL, “THE CAUCHY PROBLEM FOR THE WAVE EQUATION WITH Lévy NOISE INITIAL DATA”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 09:02 (2006), 249  crossref
    7. Maciej Klimek, Masaya Matsuura, Yasunori Okabe, “Stochastic flows and finite block frames”, Journal of Mathematical Analysis and Applications, 342:2 (2008), 816  crossref
    8. Sheng Zhang, “Exact solutions of Wick-type stochastic Korteweg – de Vries equation”, Can. J. Phys, 90:2 (2012), 181  crossref
    9. Cuiyun Liu, Yueyue Wang, Chaoqing Dai, “Variable separation solutions of the Wick-type stochastic Broer–Kaup system”, Can. J. Phys, 90:9 (2012), 871  crossref
    10. Mengdi Zheng, Boris Rozovsky, G.E.. Karniadakis, “Adaptive Wick–Malliavin Approximation to Nonlinear SPDEs with Discrete Random Variables”, SIAM J. Sci. Comput, 37:4 (2015), A1872  crossref
    11. V. I. Bogachev, “Distributions of polynomials on multidimensional and infinite-dimensional spaces with measures”, Russian Math. Surveys, 71:4 (2016), 703–749  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:490
    Full text:162
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020